Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 2012, Volume 80, Issue 4

Identification and Estimation of Stochastic Bargaining Models
p. 1563-1604

Antonio Merlo, Xun Tang

Stochastic sequential bargaining models (Merlo and Wilson (1995, 1998)) have found wide applications in different fields including political economy and macroeconomics due to their flexibility in explaining delays in reaching an agreement. This paper presents new results in nonparametric identification and estimation of such models under different data scenarios.

Log In To View Full Content

Supplemental Material

Supplement to "Identification and Estimation of Stochastic Bargaining Models"

This zip file contains the replication files for the manuscript.

Journal News